# SDR SIMA20190508004

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 44,745 hours, 41,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE RVSM CRITICAL AREA, 1" CREASE LEFT OF CENTER. "TRANSFERRED TO NRWC 615-ORD-02843". C/A- C/W ERS-EM-5300-3770.  AC IS GOOD FOR RETURN TO SERVICE.
